# SDR SWAA2021101818225

- Difficulty date: September 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE BS 695, RBL 24.5 FLOOR STRUCTURE AT CENTER WING BOX.   REMOVED ANGLE  NO FOUND ALLOWABLE DAMAGE LIMITS IAW  SRM 51-40-02,  MEASURE OF CRACK IS L=1.58. PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NO MORE FOUND DAMAGE.  FORMED ANGLE IAW  DWG 273A9112, SHEET 30, REV.  HEAT TREATED TO 7075-T73 IAW DWG 273A9112 SHEET 30 REV- AND BAC 5602 TABLE IV AND TABLE XI.   DRILLED HOLES IAW DWG 273A9112, SHEET 30, REV-, 51-40-05.   APPLIED PROTECTIVE TREATMENT ON ANGLE AND NEW HOLES IAW SRM 52-40-02.   INSTALLED REPAIR ANGLE IAW SRM 51-10-02 STEP 9,  51-40-02,  AND DWG 273A9112 REV -.
